# SDR SWAA2021050763357

- Difficulty date: April 10, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 28,032 hours, 12,334 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCUTR AT LEFT AFT LAV AFT INBD MOUNT FITTING HAS CORROSION / REMOVED L/H AFT LAV ; AFT INBD MOUNT FOR EVALUATION ; REPLACED DAMAGED FLOOR SUPPORT ANKLE P/N 147A5430-7 AND DAMAGE INTERCOSTAL STA. 947.967 LBL 24.5 P/N 147A5660-3 PER SRM 51-40-02. INSTALLED LAV MOUNT PER SRM 57-40-02SEE SA-M 326: A1184653
